Algebras on a Hilbert space which are generated by quadratic forms
Funkcionalʹnyj analiz i ego priloženiâ, Tome 5 (1971) no. 2, pp. 89-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1971_5_2_a12,
author = {S. M. Semenov},
title = {Algebras on a {Hilbert} space which are generated by quadratic forms},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {89--90},
year = {1971},
volume = {5},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1971_5_2_a12/}
}
S. M. Semenov. Algebras on a Hilbert space which are generated by quadratic forms. Funkcionalʹnyj analiz i ego priloženiâ, Tome 5 (1971) no. 2, pp. 89-90. http://geodesic.mathdoc.fr/item/FAA_1971_5_2_a12/
[1] Shilov G.E., Vestnik MGU, 2 (1970), 66–68 | Zbl